# SDR SWAA2018050121452

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,826 hours, 18,869 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3400010180
- Part serial: DE174320B
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, BLADE 21 HAD A CRACK INDICATION ON THE FORWARD SHANK.  R & R THE BLADE IAW MT.
